# SDR CA080408001

- Difficulty date: April 8, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,473 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Attach Fitting
- Part number: 4030082SRS
- Condition: Cracked
- Location: Pax Seat
- Part time: 8,953 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION PASSENGER SEAT RECLINE HYDRAULIC MOUNT ATTACHMENT FOUND CRACKED.  SEAT MANUFACTURER IS ERDA. NOT FOUND IN ASSEMBLY MANUFACTURER LIST.  REPAIR INFORMATION REQUESTED THROUGH AIRCRAFT MANUFACTURER, PILATUS.
